Search Results

You are looking at 1 - 10 of 333 items for :

  • "interpolation" x
Clear All

References [1] Kalugina , T. F. 1975 Interpolation of Banach spaces with a parameter. The reiteration theorem Moscow Univ. Math

Restricted access

Abstract  

The authors state a one-sided convergence theorem for Lagrange interpolation based on certain generalizations of Jacobi weights. In a sense the results are best possible.

Restricted access

Závoti (2002) presented the mathematical description of the interpolation method especially for modeling the orbit of artificial satellites, which is suitable for approaching only certain 9 points. The task in this form stems from Grafarend and Schaffrin's (1993) study. During the time passed since the elaboration of the method, the generalization of the algorithm became necessary in the case when we have an arbitrary amount of measurement points, which must be approached according to a certain principle. The generalized method was successfully applied for modeling geodynamical processes, for describing the motion of the Earth's poles and for analyzing economical  time series.

Restricted access

Abstract  

Several interpolation theorems on martingale Hardy spaces over weighted measure spaces are given. Our proofs are based on the atomic decomposition of martingale Hardy spaces over weighted measure spaces. As applications of interpolation theorems, some inequalities of martingale transform operator are obtained.

Restricted access

Ditzian, Z. and Totik, V. , Moduli of Smoothness , Springer Verlag (1987). MR 89h :41002 Fejér, L. , Über Interpolation, Göttinger Nachrichten (1916), 66

Restricted access

CHUNG, K. C. and YAO, T. H., On lattices admitting unique Lagrange interpolations, SIAM J. Numer. Anal. 14 (1977), 735-743. MR 56 #3502 On lattices admitting unique Lagrange

Restricted access

Bos, L., De Marchi, S. and Vianello, M. , On the Lebesgue constant of Xu interpolation formula, J. Approx. Theory , 141 (2006), 134–141. MR 2007f :41002

Restricted access

In this paper we define a new class of quartic splines of classC 2 and solve the problem of (0, 2) interpolation by the elements of this class. We also study the possibility of the solution of the problems of (0, 1) and (1, 2) interpolations by the elements of the same class. Error estimates are obtained in each case.

Restricted access

. [21] Szabados , J. 1997 Weighted Lagrange and Hermite–Fejér interpolation on the real line J. Inequalities and Applications 1 99 – 123 10

Restricted access